# SDR NWAA073406301

- Difficulty date: September 29, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,942 hours, 10,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1238
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACKS IN PRESSURE DECK CANTED BULKHEAD AT BS 1238.  REPAIRED PER EA 63-210685 SECTION I.  SECTION II REQUIRES DVI INSPECTIONS TO BE ACCOMPLISHED EVERY 4000 CYCLES.
